# SDR AALA20011290

- Difficulty date: June 24, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 23H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
